# SDR RU3A20140224004

- Difficulty date: February 24, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N58
- Make and model: Lear 60LEAR
- Aircraft serial: 057
- Aircraft time: 10,006 hours, 4,766 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Mlg Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT WAS OUT OF SERVICE FOR 12 MONTH SERVICING, CRACKS WERE FOUND ON BOTH LT & RT LG DOORS, STEMMING APPROX 1" OUT FROM OTBD MOST ATTACH HOLE.
